# SDR AALA20100121TUL10

- Difficulty date: January 21, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5561684
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE PAN ON CARGO DOOR HAS DEEP WEAR.  REMOVED DAMAGED HANDLE PAN, DRILLED AND INSTALLED NEW HANDLE PAN PER ESO 80174.
